CSpace  > 数学所
Newman-Penrose formalism and gravitational impulsive and shock waves
Kuang Zhiquan1; Liang Canbin2; Wu Xiaoning1; Huang Zhenxing3
2000
Source PublicationCommunications in Theoretical Physics
ISSN0253-6102
Volume34Issue:1Pages:167
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/15018
Collection数学所
Affiliation1.中国科学院数学与系统科学研究院
2.北京师范大学
3.新疆大学
Recommended Citation
GB/T 7714
Kuang Zhiquan,Liang Canbin,Wu Xiaoning,et al. Newman-Penrose formalism and gravitational impulsive and shock waves[J]. Communications in Theoretical Physics,2000,34(1):167.
APA Kuang Zhiquan,Liang Canbin,Wu Xiaoning,&Huang Zhenxing.(2000).Newman-Penrose formalism and gravitational impulsive and shock waves.Communications in Theoretical Physics,34(1),167.
MLA Kuang Zhiquan,et al."Newman-Penrose formalism and gravitational impulsive and shock waves".Communications in Theoretical Physics 34.1(2000):167.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Kuang Zhiquan]'s Articles
[Liang Canbin]'s Articles
[Wu Xiaoning]'s Articles
Baidu academic
Similar articles in Baidu academic
[Kuang Zhiquan]'s Articles
[Liang Canbin]'s Articles
[Wu Xiaoning]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Kuang Zhiquan]'s Articles
[Liang Canbin]'s Articles
[Wu Xiaoning]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.